This is the first month taking ortho tri cyclen and I am on my placebo pills and bled one day lightly and then nothing then the next day more light bleeding. Is this normal or is this an issue. Pregnancy is not a concern because my bf always pulls out.
When starting birth control pills your body needs some time to adjust. Light periods are actually one of the good side-effects of the pill, and they are absolutely normal. You have nothing to worry about.
Just as a side note; the pull-out method is not really a reliable method of birth control. thumbs up for getting on the pill, however please understand that intercourse is not recommended during the first month of using the pill since your body IS adjusting.
The pull out method is not a form of birth control, and if you are not mature enough to know this, then you should not be having sex. There is a thing called pre cum, that comes out while having sex, that can also get you pregnant. If you are going to have sex within the first month of taking the pills, you are supposed to use condoms as well as take the pill.